MAUDE Adverse Event Report: KEY SURGICAL, LLC. KEY SURGICAL VASCULAR LOOPS; INSTRUMENT, SURGICAL, DISPOSABLE

KEY SURGICAL, LLC. KEY SURGICAL VASCULAR LOOPS; INSTRUMENT, SURGICAL, DISPOSABLE
Model Number VL-205
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
We used the maxi loop that was opened separately from the package.When we tried to put the remel on it, it broke.

Brand Name
KEY SURGICAL VASCULAR LOOPS
Common Device Name
INSTRUMENT, SURGICAL, DISPOSABLE
Manufacturer (Section D)
KEY SURGICAL, LLC.
8101 wallace rd
eden prairie MN 55344
MDR Report Key16477841
Report Number16477841
Device Sequence Number11550973
Product Code KDC
UDI-Device Identifier00849771030874
UDI-Public(01)00849771030874(01)136721(17)270729
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
Report Date (Section F) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL-205
Device Lot Number136721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight103 KG
Date Report Sent to FDA02/02/2023